# SDR QXEA2012062700564

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK CORROED AT ST X664.5.  BLENDED IAW RD 8/4-53-884.  MAX BLENDED AREA ON SEAT TRACK IS .026 AND WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED BLENDED AREA WAS CRACK FREE USING HFEC REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
